# SDR A6WA200740162

- Difficulty date: March 24, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 12,337 hours, 10,895 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0 + 128.0 VERTICAL BEAM AT RBL 27.0 IS CRACKED .4 INCH.  (K)  [SUP 05-09-07]  MAINTENANCE TRIMMED OUT DAMAGED AREA, PERFORMED EDDY CURRENT, FABRICATED REPAIR ANGLE AND INSTALLED IAW BOMBARDIER REO 601R-53-41-056 REV E AND BSC EO 601R-53-11286.  (M)
